# SDR UIEA2010062400038

- Difficulty date: June 24, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 100,704 hours, 20,573 cycles
- Engine: Ge CF650E2
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65B0448310
- Condition: Corroded
- Location: Bs 1880-1940
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN TLV LEVEL 2 CORROSION WAS FOUND IN THE STRINGER BETWEEN BS1900 TO BS1920 AND STRINGER 48R. THE DAMAGE WAS CUT OUT, REMOVED AND SPLICED AT BS1880, BS1920 AND BS1940 IAW SRM 53-10-03 FIGURE 8.
